Ratio Mathematica (Jun 2023)

Common Fixed Point Theorems For (ϕ,F)- Integral Type Contractive Mapping On C^*-algebra Valued b-metrix Space

  • K Maheshwaran,
  • R . Jahir Hussain

DOI
https://doi.org/10.23755/rm.v47i0.834
Journal volume & issue
Vol. 47, no. 0

Abstract

Read online

The object of this paper, we establish the concept of integral type of common fixed point theorem for new type of generalized -valued contractive mapping. The main theorem is an existence and uniqueness of common fixed-point theorems for self-mappings with -contractive conditions on complete -algebra valued -metric space. Moreover, some illustrated examples are also provided.

Keywords